Fervex (500mg + 200mg + 25mg), granules for oral solution, lemon flavor, 8 sachets - product description

Indications for use: emergency treatment of flu , cold and flu-like symptoms (headache, fever, rhinopharyngitis) in adults and children over 15 years of age.
 
Action: paracetamol has analgesic and antipyretic effects; feniramine maleate reduces congestion and swelling of the mucous membranes, thereby clearing the nasal passages, inhibiting the reflex of sneezing and watery eyes; ascorbic acid replenishes vitamin C deficiencies in the body.
 
Dosage: adults and children over 15 years of age 1 sachet 2 or 3 times a day.
 
Contraindications: hypersensitivity to any component of the preparation; severe liver or kidney failure; narrow-angle glaucoma; prostatic hyperplasia accompanied by urinary retention; children under the age of 15; patients with fructose intolerance, glucose malabsorption syndrome or sucrase-isomaltase deficiency (prep. contains sucrose).

 

Composition: 1 sachet contains: paracetamol 500mg, ascorbic acid 200mg, feniramine maleate 25mg; excipients: sucrose (11.5g), anhydrous citric acid, acacia gum, sodium saccharin, natural lemon-rum flavor.

 

Made in Poland

 

If you buy abroad make sure that this product is allowed in your country, otherwise you can loose the money.

 

Fervex lemon flavor, 8 sachets

SKU: 5909990363117
£7.99Price